# SDR JJBA20221222015

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 46,521 hours, 29,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING INTERNAL AFT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED #5 AC/DC INVERTER. OPS CHECK SAT
